Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition

Author: Marius Ghergu
Journal: Trans. Amer. Math. Soc. 361 (2009), 3953-3976
MSC (2000): Primary 35J55; Secondary 35B40, 35J60
Published electronically: March 12, 2009
MathSciNet review: 2500874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the following Gierer-Meinhardt type systems subject to Dirichlet boundary conditions:

$\displaystyle \left\{\begin{tabular}{ll} $\displaystyle\Delta u- \alpha u +\fra... ...yle u=0,\; v=0$ \quad & $\mbox{\rm on } \partial\Omega,$ \end{tabular} \right. $

where $ \Omega\subset\mathbb{R}^N$ ($ N\geq 1$) is a smooth bounded domain, $ \rho(x)\geq 0$ in $ \Omega$ and $ \alpha,\beta\geq 0$. We are mainly interested in the case of different source terms, that is, $ (p,q)\neq (r,s)$. Under appropriate conditions on the exponents $ p,q,r$ and $ s$ we establish various results of existence, regularity and boundary behavior. In the one dimensional case a uniqueness result is also presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J55, 35B40, 35J60

Retrieve articles in all journals with MSC (2000): 35J55, 35B40, 35J60

Additional Information

Marius Ghergu
Affiliation: Institute of Mathematics “Simion Stoilow” of the Romanian Academy, P.O. Box 1-764, RO-014700 Bucharest, Romania

PII: S 0002-9947(09)04670-4
Keywords: Gierer-Meinhardt system, singular nonlinearities, asymptotic behavior
Received by editor(s): March 12, 2007
Published electronically: March 12, 2009
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia